# SDR 95ZZZX3187

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/FLOOR BEAM AT FS 901 RBL 7 HAS CORROSION.  REMOVED DAMAGED AREA, TREATED, FABRICATED AND INSTALLED REPAIR PER SRM 53-21-00.
